# SDR DALA2017050103565

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED OUT OF LIMITS AT BS 898 LBL 45. REWORKED IAW ZONAL INSPECTION TASK CARD. REMOVED AND REPLACED SEAT TRACK SECTION AT STA 879 - 900 LBL 45 IAW DWG.
